Title

Random Attractor for Stochastic Wave Equation with Arbitrary Exponent and Additive Noise on Rn

Document Type

Article

Publication Date

2015

Keywords

stochastic wave equations, random dynamical system, random attractor, pullback asymptotic compactness, additive noise, arbitrary nonlinear exponents, unbounded domain

Digital Object Identifier (DOI)

https://doi.org/10.4310/DPDE.2015.v12.n4.a3

Abstract

Asymptotic random dynamics of weak solutions for a damped stochastic wave equation with the nonlinearity of arbitrarily large exponent and the additive noise on Rn is investigated. The existence of a pullback random attractor is proved in a parameter region with a breakthrough in proving the pullback asymptotic compactness of the cocycle with the quasi-trajectories defined on the integrable function space of arbitrary exponent and on an unbounded domain of arbitrary space dimension.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Dynamics of Partial Differential Equations, v. 12, issue 5, p. 343-378

Share

COinS